Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shulaces

need emergency advice

So, i started using proactive like 6 days ago...and it was working (or so it seemed). Yet, as of earlier today, i started having the worst breakout i have ever had on the lower bottom of my face. It feels like i have about 30 pimples under my face about to come up and it is extremely painful. The whole area feels like one huge pimple.

I don't think i am allergic to pro-activ though.

What is like an "emergency response" i can do to try and fight the coming onslaught of pimples to my face?

Share this post


Link to post
Share on other sites

Stop using it. NOW

Then be as gentle to your face as possible, allowing it to heal. Don't pick at it or anything.

You seem to have really pissed your skin off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×